Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 4, 2015, 7:26 PM CDT for Terry County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 7:26 PM CDT (00:26 UTC)
- Expired
- May 4, 2015, 11:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Terry County, TX
The radar
The Lubbock radar (KLBB), 92 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:05 PM CDT | FLOOD | 5 Sw Wellman, TX | HIGHWAY 62 CLOSED NORTHEAST OF SEAGRAVES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
787
WGUS54 KLUB 050026
FFWLUB
TXC445-050230-
/O.NEW.KLUB.FF.W.0001.150505T0026Z-150505T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
726 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN TERRY COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 930 PM CDT
* AT 723 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO SIX INCHES OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WELLMAN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED IN THE
WARNED AREA OVER THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259
$$3 follow-up statements
569
WGUS54 KLUB 050210
FFWLUB
TXC445-050430-
/O.EXT.KLUB.FF.W.0001.000000T0000Z-150505T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
910 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN TERRY COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 1130 PM CDT
* AT 904 PM CDT...DOPPLER RADAR INDICATED NEW THUNDERSTORMS MOVING
INTO THE AREA BETWEEN SEAGRAVES AND BROWNFIELD. THIS AREA HAD
EXTREMELY HEAVY RAIN EARLIER IN THE EVENING WITH RADAR ESTIMATES
SHOWING 5 TO 7 INCHES BETWEEN WELLMAN AND SEAGRAVES. AN
ADDITIONAL 1 TO 3 INCHES OF RAIN IS LIKELY THROUGH 1130 PM. U.S.
HIGHWAY 82 WAS CLOSED BETWEEN BROWNFIELD AND SEAGRAVES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WELLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259
$$
JWL215 WGUS74 KLUB 050325 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1025 PM CDT MON MAY 4 2015 TXC445-050430- /O.CON.KLUB.FF.W.0001.000000T0000Z-150505T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TERRY TX- 1025 PM CDT MON MAY 4 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR SOUTHWESTERN TERRY COUNTY... AT 1017 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA...WITH EVEN HEAVIER RAIN TO IN GAINES COUNTY TO THE SOUTH. HIGHWAY 82 REMAINS CLOSED BETWEEN BROWNFIELD AND SEAGRAVES AND SHELTERS HAD BEEN OPENED FOR STRANDED MOTORISTS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WELLMAN HIGHWAY 82 AND NUMEROUS FARM TO MARKET ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MANY ROADS WHERE OPEN WILL BE COVERED WITH MUD AND WATER. && LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259 $$ JWL
797 WGUS74 KLUB 050417 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1117 PM CDT MON MAY 4 2015 TXC445-050430- /O.CON.KLUB.FF.W.0001.000000T0000Z-150505T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TERRY TX- 1117 PM CDT MON MAY 4 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR SOUTHWESTERN TERRY COUNTY... AT 1114 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. 4 TO 7 INCHES OF RAIN HAVE FALLEN. AND ADDITIONAL RAINFALL IS POSSIBLE OVERNIGHT. THIS FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1130 PM AND WILL BE REPLACED WITH A LARGER AREAL FLOOD WARNING. US HIGHWAY 82 IS CLOSED AND TRAVEL IS NOT RECOMMENDED SOUTHWEST OR EAST OF BROWNFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3312 10259 3318 10239 3296 10244 3296 10259 $$ 26
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 3:49 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 4, 3:49 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 349 PM CDT MON MAY 4 2015 .SHORT TERM... THE BULK OF EVIDENCE CONTINUES TO POINT TOWARDS A VALID THREAT FOR FLOODING OR FLASH FLOODING MAINLY ON THE CAPROCK TONIGHT. MOIST SOUTHEASTERLY LOW LEVEL INFLOW WILL INCREASE THROUGH THE LATE AFTERNOON AND EVENING AS SOUTHWEST FLOW ALOFT INCREASES WHILE LEAD DISTURBANCES SWING THROUGH EARLY THIS EVENING AND AGAIN LATER IN THE NIGHT. FORECAST PRECIPITABLE WATER VALUES LATER TONIGHT HAVE INCREASED TO AROUND 1.3 INCHES OVER THE CENTRAL SOUTH PLAINS WITH BOTH WRF/NAM AND GFS SOLUTIONS...OR MORE THAN DOUBLE THE AVERAGE FOR THIS TIME OF YEAR. EARLY EVENING CONVECTION APPEARS LIKELY TO MATURE INTO ONE OR MORE CONVECTIVE SYSTEMS OVER THE SOUTHWESTERN OR WESTERN SOUTH PLAINS...THAT SHOULD PERSIST AND EDGE EAST OR SOUTHEAST INTO THE LOW LEVEL INFLOW DURING THE NIGHT....PERHAPS ALONG AN INCREASINGLY WELL-DEFINED SOUTHWEST-NORTHEAST BOUNDARY. MORE SOLUTIONS ARE PRODUCING LARGE RAINFALL TOTALS DURING THE NIGHT AS CONVECTIVE SYSTEMS WORK SLOWLY EASTWARD...WITH HIGHEST TOTALS MOSTLY IN THE 3" TO 5" RANGE...ALTHOUGH A FEW SOLUTIONS EVEN HIGHER. THIS IS CONSISTENT WITH OUR PREVIOUS FORECAST. PINPOINTING EXACTLY WHERE HIGHEST TOTALS WILL FALL REMAINS SOMEWHAT ELUSIVE THOUGH WE ARE STARTING TO SEE BETTER SIGNALS OF THE MAXIMUM MOISTURE CONVERGENCE STRETCHING FROM THE SOUTHWEST INTO THE CENTRAL AND EASTERN SOUTH PLAINS. AS SUCH WE HAVE EXPANDED THE FLASH FLOOD WATCH ONE ADDITIONAL ROW OF COUNTIES TO THE EAST. THE POSSIBLE HIGH TOTAL RAINFALL WILL CONTINUE TO JUSTIFY POTENTIAL FOR A FLASHY NATURE TO THE FLOODING THREAT ALTHOUGH AREAL FLOOD THREAT OVERALL PROBABLY WILL DOMINATE FOR MOST LOCATIONS. URBAN AREAS IN PARTICULAR WILL BE AT RISK FOR VERY RAPID RUNOFF. THERE MAY NOT BE MUCH OPPORTUNITY FOR DISCRETE ROTATING CELLS THIS EVENING...AND SHEAR IS RATHER WEAK ANYWAY EXCEPT NEAR THE NEW MEXICO BORDER. WE MAY SEE A FEW STRONG OR SEVERE STORMS MAINLY THIS REGION THOUGH A BRIEF ROGUE SEVERE CELL COULD OCCUR ALMOST ANYWHERE AS CONVECTIVE ENERGY LEVELS INCREASE CLOSE TO 1000 JOULES PER KILOGRAM. SHOULD RAIN EVENT UNFOLD OVERNIGHT AS IN THE ABOVE SCENARIO...A COOL MOIST AIRMASS SHOULD SHOVE SOUTH AND WESTWARD EARLY TUESDAY...THOUGH STILL MAY SEE ON-GOING RAIN AND HEAVY RAIN THREAT AT DAYBREAK ESPECIALLY NORTHEASTERN ZONES. THE STRONGER APPROACHING UPPER TROUGH LATE TUESDAY WILL TEND TO TIGHTEN SURFACE TROUGH AND SOLUTIONS ARE CONSISTENT INDICATING A DRY-LINE PUSH ALONG THE NEW MEXICO BORDER IF NOT A LITTLE FURTHER EAST IN THE AFTERNOON. THIS ZONE MAY BE AT RISK FOR SEVERE STORMS BY LATE TUESDAY ALTHOUGH ADDITIONAL FORECAST DETAILS WILL HAVE TO AWAIT TONIGHTS OUTCOME. RMCQUEEN .LONG TERM... ONGOING WIDESPREAD CONVECTION TUESDAY EVENING WILL CONTINUE INTO THE EARLY HOURS OF WEDNESDAY UNTIL UPPER LEVEL TROUGH AXIS SHIFTS NE ACROSS WEST TEXAS INTO OKLAHOMA. WEAK RIDGING BEHIND THE DEPARTING WAVE WILL PROVIDE A BRIEF LULL IN PRECIP CHANCES THROUGH THE EARLY AFTERNOON ON WEDNESDAY...UNTIL AN UPPER LEVEL WAVE PUSHES ACROSS THE DRYLINE IN OUR SOUTH/SOUTHEASTERN ZONES PROVIDING ENOUGH UPPER LEVEL INSTABILITY TO COINCIDE WITH CONVERGENCE ALONG THE DRYLINE AND DEEPER MOISTURE OFF THE CAPROCK TO EXPECT STRONG TO POSSIBLY SEVERE STORMS TO INITIATE IN OUR AREA AND EXIT EASTWARD AS WEDNESDAY EVENING PROGRESSES. GUIDANCE SUGGESTS DRYLINE CONVECTION CHANCES CONTINUE THURSDAY... FRIDAY AND INTO THE WEEKEND AS THE PACIFIC LOW SLOWLY PLODS ACROSS THE FOUR CORNERS INTO WEST TEXAS THROUGH THE WEEKEND...NOT EXITING EAST UNTIL EARLY MONDAY. MAINTAINED CHANCE/SLIGHT CHANCE POPS FOR THE END OF THE WEEK INTO THE WEEKEND ESPECIALLY EAST OF THE CAPROCK AS THE MEAN DRYLINE POSITION SEEMS TO FAVOR THE DIVIDE BETWEEN THE SOUTH PLAINS AND ROLLING PLAINS. TEMPERATURES WILL REMAIN RIGHT AROUND NORMAL..TO POSSIBLY A TICK BELOW...THROUGH THE FORECAST PERIOD. INCREASED LOW LEVEL MOISTURE...CLOUD COVER AND POTENTIALLY SIGNIFICANT RAINFALL FROM PREVIOUS COUPLE OF DAYS WILL ALL HELP TO KEEP MAX TEMPS AT BAY. GUIDANCE HINTS TOWARD ANOTHER SIMILAR SYSTEM SETTING UP FOR NEXT WEEK WITH MULTIPLE DAYS OF DRYLINE CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 69 51 78 / 90 70 30 0 TULIA 57 67 55 80 / 90 80 60 10 PLAINVIEW 58 68 56 80 / 90 80 50 10 LEVELLAND 57 72 57 81 / 90 70 20 0 LUBBOCK 58 70 59 82 / 90 70 30 10 DENVER CITY 57 77 57 81 / 90 50 20 10 BROWNFIELD 58 74 58 82 / 90 60 20 10 CHILDRESS 61 70 62 83 / 80 80 60 30 SPUR 58 69 60 83 / 90 70 50 40 ASPERMONT 61 73 63 82 / 60 70 50 40 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ021>024-027>030- 033>036-039>042. && 05/55
Hazardous weather outlook, May 4, 12:25 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1225 PM CDT MON MAY 4 2015 TXZ021>044-051730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1225 PM CDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF THE OUTLOOK AREA THIS AFTERNOON. A FEW OF THESE STORMS COULD BECOME SEVERE AND PRODUCE LOCALLY HEAVY RAIN...WIND GUSTS TO 60 MPH AND HAIL TO PING PONG BALL SIZE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM IN EASTERN NEW MEXICO AND MOVE EASTWARD ACROSS THE STATE LINE THIS EVENING. THIS ACTIVITY MAY BE BETTER ORGANIZED AND COULD BRING THE RISK OF WIND GUSTS TO 65 MPH ALONG WITH GOLF BALL SIZE HAIL TO THE WESTERN SOUTH PLAINS. THE THUNDERSTORMS ARE EXPECTED TO GROW INTO ONE OR MORE CONVECTIVE COMPLEXES TONIGHT AS THEY MOVE EAST AND NORTHEASTWARD OVER THE SOUTH PLAINS AND FAR SOUTHWEST TEXAS PANHANDLE. HEAVY RAINFALL AND THE THREAT FOR AREAS OF FLASH FLOODING AND INUNDATION FLOODING WILL WILL BECOME INCREASING LIKELY OVER MUCH OF THE CAPROCK TONIGHT INTO EARLY TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING FOR THE SOUTHWEST TEXAS PANHANDLE AND WESTERN AND CENTRAL SOUTH PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR HEAVY RAIN AND FLOODING MAY CONTINUE THROUGH MIDDAY TUESDAY...MAINLY ACROSS THE FAR SOUTHERN TEXAS PANHANDLE. ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE TUESDAY AFTERNOON ACROSS MOST OF THE OUTLOOK AREA. THESE STORMS MAY ALSO PRODUCE HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY...MAINLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 4, 6:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
626 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLOOD 3 W LUBBOCK 33.58N 101.93W
05/04/2015 LUBBOCK TX CITY OFFICIAL
CITY WORKER REPORTED THE INTERSECTION AT BOSTON AND
19TH STREET FLOODED. ROAD BEING CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER LUB1500137
SCOBBLocal storm report, May 4, 6:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
645 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM FLOOD 2 SW LUBBOCK 33.56N 101.90W
05/04/2015 LUBBOCK TX EMERGENCY MNGR
FLOODING ALONG 34TH STREET BETWEEN CHICAGO AND QUAKER.
BARRICADES CLOSING OFF PORTIONS OF THE ROAD. REPORTED BY
EOC.
&&
EVENT NUMBER LUB1500138
SCOBBLocal storm report, May 4, 6:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HEAVY RAIN 4 SSW LUBBOCK 33.53N 101.88W
05/04/2015 M2.09 INCH LUBBOCK TX NWS OFFICE
3-4 INCH PER HOUR RAINFALL RATES OCCURRED WITH TWO
ROUNDS OF STORMS PRODUCING WIDESPREAD URBAN FLOODING.
&&
EVENT NUMBER LUB1500139
SCOBBLocal storm report, May 4, 7:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
724 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 3 SW LUBBOCK 33.55N 101.91W
05/04/2015 M3.01 INCH LUBBOCK TX NWS EMPLOYEE
REPORT BY NWS EMPLOYEE OF 3.01 INCHES OF RAINFALL NEAR
42ND AND INDIANA.
&&
EVENT NUMBER LUB1500140
SCOBBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:16 PM CDT | Flash Flood Warning | LUB | Lynn | 5 hr |
| May 4, 8:55 PM CDT | Areal Flood Warning | LUB | Garza, Lynn | 3 hr |
| May 4, 9:51 PM CDT | Areal Flood Warning | LUB | Garza, Kent | 114 min |
| May 4, 11:18 PM CDT | Areal Flood Warning | LUB | Garza, Kent, Lynn, Terry | 3 hr |
| May 5, 12:18 AM CDT | Areal Flood Advisory | LUB | Lubbock | 117 min |
| May 5, 1:46 AM CDT | Special Weather Statement | LUB | Crosby, Dickens, Kent | 44 min |
| May 5, 4:40 AM CDT | Areal Flood Warning | LUB | Cochran, Hockley, Terry, Yoakum | 3 hr |
| May 5, 5:46 AM CDT | Special Weather Statement | LUB | Hockley, Lubbock, Lynn, Terry | 44 min |
| May 5, 6:16 AM CDT | Areal Flood Warning | LUB | Lubbock, Lynn | 3 hr |
| May 5, 6:33 AM CDT | Special Weather Statement | LUB | Lubbock, Lynn | 27 min |
| May 5, 7:37 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza | 113 min |
| May 5, 5:32 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 43 min |
| May 5, 6:20 PM CDT | Special Weather Statement | LUB | Lubbock | 25 min |
| May 5, 6:29 PM CDT | Areal Flood Advisory | LUB | Lubbock | 3 hr |
| May 5, 6:35 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 25 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.